Galois module structure of units in real biquadratic number fields

Tom 111 / 2004

Marcin Mazur, Stephen V. Ullom Acta Arithmetica 111 (2004), 105-124 MSC: 11R33, 11R27, 11R29, 11R16, 11R37, 20C05. DOI: 10.4064/aa111-2-1

Autorzy

  • Marcin MazurDepartment of Mathematics
    Binghamton University
    P.O. Box 6000
    Binghamton, NY 13892-6000, U.S.A.
    e-mail
  • Stephen V. UllomDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 W. Green Street
    Urbana, IL 61801-2975, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek